Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 22, Issue 1, 1986
Metadata
 

Generalized Levi Conditions for Weakly Hyperbolic Equations - An Attempt to Treat the Degeneracy with Respect to the Space Varlables
Takeshi Mandai
pp. 1–23
Abstract | Full-Text PDF (2243 KB) | Metadata

Non-Hypoellipticlty for Degenerate Elliptic Operators
Yoshinori Morimoto
pp. 25–30
Abstract | Full-Text PDF (571 KB) | Metadata

Stationary Fourier Hyperprocesses
Yoshifumi Ito
pp. 31–42
Abstract | Full-Text PDF (990 KB) | Metadata

On the Spaces of Self Homotopy Equivalences for Fibre Spaces II
Tsuneyo Yamanoshita
pp. 43–56
Abstract | Full-Text PDF (1204 KB) | Metadata

Jensen Measures and Maximal Functions of Uniform Algebras
Cho-ichiro Matsuoka
pp. 57–80
Abstract | Full-Text PDF (2418 KB) | Metadata

On the Stable Homotopy of the Real Projective Space of Even Low Dimension
Juno Mukai
pp. 81–95
Abstract | Full-Text PDF (1195 KB) | Metadata

0-1 Laws of a Probability Measure on a Locally Convex Space
Yasuji Takahashi and Yoshiaki Okazaki
pp. 97–102
Abstract | Full-Text PDF (546 KB) | Metadata

A Dichotomy for Derivations on ???n
Ola Bratteli, David E. Evans, Frederick Goodman and Palle E.T. Jorgensen
pp. 103–117
Abstract | Full-Text PDF (1210 KB) | Metadata

Reflection Positivity for the Complementary Series of SL(2n, )
Robert Schrader
pp. 119–141
Abstract | Full-Text PDF (2255 KB) | Metadata

Forgetful Homomorphisms In Equivariant K-Theory
Hiromichi Matsunaga and Haruo Minami
pp. 143–150
Abstract | Full-Text PDF (731 KB) | Metadata

The Completion of the Maximal Op*-Algebra on a Frechet Domain
Klaus-Detlef Kürsten
pp. 151–175
Abstract | Full-Text PDF (2302 KB) | Metadata